| Texto completo | |
| Autor(es): |
De Paiva, Francisco O.
;
Miyagaki, Olimpio H.
;
Presoto, Adilson E.
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS; v. 61, n. 2, p. 9-pg., 2023-06-01. |
| Resumo | |
We are concerned with of existence of solutions to the semilin-ear elliptic problem { -Delta u = lambda ku+ u3 in omega, u = 0 on partial differential omega, in a bounded domain omega subset of R4. Here lambda k is an eigenvalue of the -Delta in H01(omega). We prove that this problem has a nontrivial solution. (AU) | |
| Processo FAPESP: | 19/24901-3 - Problema quase linear não local crítica: existência, multiplicidade e propriedades das soluções |
| Beneficiário: | Olimpio Hiroshi Miyagaki |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |
| Processo FAPESP: | 17/16108-6 - Problemas elípticos via métodos variacionais e topológicos |
| Beneficiário: | Francisco Odair Vieira de Paiva |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |